# SDR SIMA201028602

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 22,679 hours, 20,246 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: 159BB
- Condition: Faulty
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4542 THE CREW REPORTED AN INADVERTENT SPOILER OPENING IN FLIGHT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE LEFT OUTBOARD PROXIMITY SWITCH.  REPLACED THE ELECTRONIC PLUG CONNECTOR TO THE LEFT OUTERMOST PROXIMITY SENSOR P/N 038999/26FA98SN.  ALL OPERATIONAL CHECKS WERE GOOD IAW EMB AMM 27-63-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
